# SDR FDEA201406251546

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 49,599 hours, 14,866 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752013
- Part serial: 09026H7840
- Condition: Cracked
- Location: Cockpit
- Part time: 45,695 hours, 13,096 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S COCKPIT WINDOW CRACKED AT FLIGHT LEVEL 340, ARCING BEGAN IMMEDIATELY.  NORMAL QRH PROCEDURES STOPPED THE ARCING.  REMAINDER OF FLIGHT NORMAL.  R & R CAPTAIN'S WINDSHIELD IAW AMM 56 -11-11-04, PERFORMED WINDSHIELD PANEL ANTI-ICING & DEFOGGING.  OPERATIONS TESTED IAW AMM, ALL CHECKED NORMAL.
